zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Chaos and Hopf bifurcation analysis for a two species predator-prey system with prey refuge and diffusion. (English) Zbl 1222.34099
The authors consider a delayed predator-prey model with Holling type II functional response incorporating a constant prey refuge and diffusion. By analyzing the characteristic equation of the linearized system corresponding to the model, the authors study the local asymptotic stability of the positive equilibrium of the system. By choosing the time delay due to gestation as a bifurcation parameter, the existence of Hopf bifurcations at the positive equilibrium is established. By applying the normal form and the center manifold theory, an explicit algorithm to determine the direction of the Hopf bifurcation and the stability of the bifurcating periodic solutions is derived. Finally, using a numerical method, the influence of impulsive perturbations on the dynamics of the system is also investigated.

34K60Qualitative investigation and simulation of models
34K18Bifurcation theory of functional differential equations
34K23Complex (chaotic) behavior of solutions of functional-differential equations
92D25Population dynamics (general)
34K20Stability theory of functional-differential equations
34K17Transformation and reduction of functional-differential equations and systems; normal forms
34K19Invariant manifolds (functional-differential equations)
34K45Functional-differential equations with impulses
Full Text: DOI
[1] Gonlez-Olivares, E.; Ramos-Jiliberto, R.: Dynamic consequences of prey refuges in a simple model system: more prey, fewer predators and enhanced stability, Ecological modelling 166, 135-146 (2003)
[2] Chen, L.; Chen, F.; Chen, L.: Qualitative analysis of a predator--prey model with Holling type II functional response incorporating a constant prey refuge, Nonlinear analysis: real world applications 11, 246-252 (2010) · Zbl 1186.34062 · doi:10.1016/j.nonrwa.2008.10.056
[3] Kar, T. K.: Modelling and analysis of a harvested prey--predator system incorporating a prey refuge, Journal of computational and applied mathematics 185, 19-33 (2006) · Zbl 1071.92041 · doi:10.1016/j.cam.2005.01.035
[4] Ji, L.; Wu, C.: Qualitative analysis of a predator--prey model with constant-rate prey harvesting incorparating a constant prey refuge, Nonlinear analysis: real world applications 11, 2285-2295 (2010) · Zbl 1203.34070 · doi:10.1016/j.nonrwa.2009.07.003
[5] Ma, Z.: Effects of prey refuges on a predator--prey model with a class of functional responses: the role of refuges, Mathematical biosciences 218, 73-79 (2009) · Zbl 1160.92043 · doi:10.1016/j.mbs.2008.12.008
[6] Kuang, Y.; Takeuchi, Y.: Predator--prey dynamics in models of prey dispersal in two-patch environments, Mathematical biosciences 120, 77-98 (1994) · Zbl 0793.92014 · doi:10.1016/0025-5564(94)90038-8
[7] Cui, J.; Chen, L.: The effect of diffusion on the time varying logistic population growth, Computers & mathematics with applications 36, 1-9 (1998) · Zbl 0934.92025 · doi:10.1016/S0898-1221(98)00124-2
[8] Cui, J.; Chen, L.: Permanence and extinction in logistic and Lotka--Volterra systems with diffusion, Journal of mathematical analysis and applications 258, 512-535 (2001) · Zbl 0985.34061 · doi:10.1006/jmaa.2000.7385
[9] Xu, R.; Chen, L.: Persistence and stability for a two-species ratio-dependent predator--prey system with time delay in a two-patch environment, Computers and mathematics with applications 40, 577-588 (2000) · Zbl 0949.92028 · doi:10.1016/S0898-1221(00)00181-4
[10] Hale, J.; Lunel, S. V.: Introduction to functional differential equations, (1993) · Zbl 0787.34002
[11] Lian, F.; Xu, Y.: Hopf bifurcation analysis of a predator prey system with Holling type IV functional response and time delay, Applied mathematics and computation 215, 1484-1495 (2009) · Zbl 1187.34116 · doi:10.1016/j.amc.2009.07.003
[12] Song, Y.; Yuan, S.: Bifurcations analysis in a predator--prey system with time delay, Nonlinear analysis: real world applications 7, 265-284 (2006) · Zbl 1085.92052 · doi:10.1016/j.nonrwa.2005.03.002
[13] Xu, R.; Gan, Q.; Ma, Z.: Stability and bifurcation analysis on a ratio-dependent predator--prey model with time delay, Journal of computational and applied mathematics 230, 187-203 (2009) · Zbl 1186.34122 · doi:10.1016/j.cam.2008.11.009
[14] Hassard, B. D.; Kazarinoff, N. D.; Wan, Y. H.: Theory and applications of Hopf bifurcation, (1981) · Zbl 0474.34002
[15] Zhang, S.; Chen, L.: The study of predator--prey system with defensive ability of prey and impulsive perturbations on the predator, Chaos, solitons & fractals 23, 311-320 (2005) · Zbl 1081.34041 · doi:10.1016/j.chaos.2004.05.044
[16] Xia, Y.: Positive periodic solutions for a neutral impulsive delayed Lotka--Volterra competition system with the effect of toxic substance, Nonlinear analysis: real world applications 8, 204-221 (2007) · Zbl 1121.34075 · doi:10.1016/j.nonrwa.2005.07.002
[17] Meng, X.; Chen, L.; Cheng, H.: Two profitless delays for the SEIRS epidemic disease model with nonlinear incidence and pulse vaccination, Applied mathematics and computation 186, 516-529 (2007) · Zbl 1111.92049 · doi:10.1016/j.amc.2006.07.124
[18] Tang, S.; Chen, L.: Density-dependent birth rate, birth pulse and their population dynamic consequences, Journal of mathematical biology 44, 185-199 (2002) · Zbl 0990.92033 · doi:10.1007/s002850100121